# SDR 20010305CW005

- Difficulty date: October 26, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N222WK
- Make and model: Cessna T337B
- Aircraft serial: 3370696
- Engine: Cont TSIO360A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493684A1
- Part serial: B002A347R
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGHWING TANK CONNECTED TO THE FUEL PUMP INLET PORT.  THE NONE DRIVE FUEL PUMP LEAKS REGARDLESS THE MIXTURE LEVER POSITION.  WITH MIXTURE LEVER IN IDLE CUTOFF, FUEL FLOW IS SAME AS IN FULL RICH.  3 TO 4 MM/0.012IN TO 0.016IN AWAY FROM THE IDLE CUT OFF STOP, THERE IS THE LOWEST FUEL FLOW AT ALL.
